Asymptotic properties of least-squares estimates of Hammerstein-Wiener models

Bauer D, Ninness B (2002)
International Journal of Control 75(1): 34-51.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
International Journal of Control
Band
75
Zeitschriftennummer
1
Seite
34-51
PUB-ID

Zitieren

Bauer D, Ninness B. Asymptotic properties of least-squares estimates of Hammerstein-Wiener models. International Journal of Control. 2002;75(1):34-51.
Bauer, D., & Ninness, B. (2002). Asymptotic properties of least-squares estimates of Hammerstein-Wiener models. International Journal of Control, 75(1), 34-51.
Bauer, D., and Ninness, B. (2002). Asymptotic properties of least-squares estimates of Hammerstein-Wiener models. International Journal of Control 75, 34-51.
Bauer, D., & Ninness, B., 2002. Asymptotic properties of least-squares estimates of Hammerstein-Wiener models. International Journal of Control, 75(1), p 34-51.
D. Bauer and B. Ninness, “Asymptotic properties of least-squares estimates of Hammerstein-Wiener models”, International Journal of Control, vol. 75, 2002, pp. 34-51.
Bauer, D., Ninness, B.: Asymptotic properties of least-squares estimates of Hammerstein-Wiener models. International Journal of Control. 75, 34-51 (2002).
Bauer, Dietmar, and Ninness, Brett. “Asymptotic properties of least-squares estimates of Hammerstein-Wiener models”. International Journal of Control 75.1 (2002): 34-51.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar